# SDR P5CA9600955

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB, INNER AND OUTER CHORD AT BS 160 WERE FOUND DAMAGED BETWEEN STRINGER  S36L AND S42AL.  REPAIRED PER POLAR AIR CARGO MA 5330-13:01 AND 5310-19:01.
